# SDR UPS99228461

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520843
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACKED SEAT TRACK FLANGE AT BS 1010, RBL 16, WL 156.  REMOVED CRACKED SEAT TRACK SECTION FROM BS 950 TO 1010, RBL 16, WL 156.  INSTALLED NEW SEAT TRACK PER SRM 51-10-1.
